# SDR IPXA2015030386615

- Difficulty date: February 9, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7252503
- Condition: Corroded
- Location: Bs 1641-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO LONGERON 36R HAS CORROSION BETWEEN STA 1641 TO 1661.  R & R CENTER CARGO LONGERON 36R FROM STA 5-113 TO 1661 IAW EA 011-5310-01-A5737, REV I/R AND EO MD11-5310-56746-A.
